# SDR MALA030553

- Difficulty date: December 15, 2003
- Submitted: December 23, 2003
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Obstructed
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3078, AFTER DEPARTURE GEAR INTRANSIT LIGHT WOULD NOT GO OUT.  CREW DIVERTED TO BRD.  MAINTENANCE REMOVED ICE FROM GEAR UPLOCK SWITCH BOSS ICE WAS COMPRESSED BETWEEN UPLOCK SWITCH BOSS AND LANDING GEAR BOSS.
